# SDR RAIA0001023

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 1153000
- Condition: Failed
- Location: Fuel Cell
- Part time: 2,784 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7140-STL-FUEL LOW PRESSURE FEED INDICATION ILLUMINATED ON TAXI.  MAINTENANCE REPLACED LEFT FUEL LOW PRESSURE SWITCH.
